MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC* FLUT TIB ROD TRL 75 X 12; KNEE TRIAL/INSTRUMENT

DEPUY ORTHOPAEDICS, INC. 1818910 PFC* FLUT TIB ROD TRL 75 X 12; KNEE TRIAL/INSTRUMENT
Catalog Number 866875
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4): if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During a knee revision surgery, the two guardian scions that had the test stem of ct3 were broken and at least one of them remained in the patient, they tried to withdraw but were not able to remove it.For this reason the surgery is delayed about 5 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported breakage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE TRIAL/INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7077890
Report Number1818910-2017-50617
Device Sequence Number685150
Product Code LXH
UDI-Device Identifier10603295217572
UDI-Public10603295217572
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866875
Device Lot NumberTBFLV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2018
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer07/16/2018
08/28/2018
Initial Report FDA Received Date12/02/2017
Supplement Report FDA Received Date08/02/2018
09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1